Regression analysis for long-term survival rate

Journal Article (Journal Article)

A method of regression analysis for long-term survival rate, when the survival times are subject to right censoring, is proposed. Under some mild conditions, the regression estimate is consistent and has an asymptotically normal distribution. The procedures are illustrated with the data from a clinical trial. Results from Monte Carlo studies show that the new procedures are reliable for practical use.

Full Text

Duke Authors

Cited Authors

  • Jung, SH

Published Date

  • January 1, 1996

Published In

Volume / Issue

  • 83 / 1

Start / End Page

  • 227 - 232

International Standard Serial Number (ISSN)

  • 0006-3444

Digital Object Identifier (DOI)

  • 10.1093/biomet/83.1.227

Citation Source

  • Scopus